# SDR FDEA202103180689

- Difficulty date: March 18, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 36,576 hours, 19,706 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Feeder Cable
- Part number: E0385HH
- Condition: Damaged
- Location: Sliding Window
- Component: Sliding Window, Airbus
- Component part number: TGA300434
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

CLIMBING THROUGH 14,000 SMELLED SMOKE AND SAW SMOKE COMING FROM LOWER RIGHT HAND CORNER OF CAP S AFT   AFT LATERAL WINDOW. AFT LATERAL WINDOW VERY HOT TO TOUCH. NO FAULT ON OVHD AND NO ECAM. NO APPLICABLE  QRH PROCEDURE. TURNED LEFT LAT WINDOW HEAT OFF AND CONTINUED CLIMB AND FLIGHT TO DESTINATION. REPLACED CAPTAINS SLIDING WINDOW HARNESS WITH NEW                                 REF A300-600WDM 30-42-01 AND 33-12-03 AND ESPM                                    20-48-21 AND 20-48-14. OPS CHECK OF WINDOW NORMAL                                 REF A300-600AMM 30-42-00-05 AND MAP LIGHT NORMAL                                  REF A300-600AMM 33-12-35-04 .  WINDOW PROTECTION                                  UNIT 87DG
